# SDR FDEA201807171769

- Difficulty date: July 17, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 75,909 hours, 15,362 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: AMK7550504
- Condition: Leaking
- Location: Hydraulic Sys
- Component: Pump
- Component part number: 3031863001
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 1000' ON DEPARTURE HYD 2L & R PUMP FAULT LIGHTS ILLUMINATED FOLLOWED IMMEDIATELY BY HYD 2 FAIL LEVEL 2 ALERT AND LOSS OF ALL HYD 2 FLUID. INSPECTED NR 2 ENG CASE DRAIN FILTERS FOR LEFT AND RIGHT EDP'S FOR METAL AND OR JELLYING OF HYD FLUID. NO METAL PARTICLES OR ANY OTHER CONTAMINATION FOUND. R&R LT AND RT CASE DRAIN FILTERS PER AMM REF 29-12-41-2. R&R NR 2 ENG LT AND RT EDP PER AMM REF 29-11-20-4-1. ENG NR 2 REQUIRES LEAK CHECK AND NR 2 ENG FIRE CONTROL HANDLE REMAINS IN THE FUEL/HYD SHUTOFF POSITION. SERVICED & BLED NR 2 HYD RESERVOIRS & RMP PER AMM REF 29-03-00-2. PERFORMED LEAK CHECK INSPECTION OF NR 2 HYD SYSTEM COMPONENTS PER AMM REF 29-11-20-4-1. CHECKS GOOD FOR SERVICE.
